IJPAM: Volume 23, No. 3 (2005)
RATIONAL MAPS BETWEEN DOMAINS
OF REAL BANACH SPACES
OF REAL BANACH SPACES
E. Ballico
Department of Mathematics
University of Trento
380 50 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: ballico@science.unitn.it
Department of Mathematics
University of Trento
380 50 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: ballico@science.unitn.it
Abstract.Fix an even integer . Fix and . Let
be the closed ball with center and ratius . Here we prove the existence of bijections
and
which are no-pole componentwise rational maps and whose inverse are real analytic.
Received: June 21, 2005
AMS Subject Classification: 32C05, 32D20, 32K99, 46E99
Key Words and Phrases: real rational map in infinite-dimension, polynomial maps between real Banach spaces, real analytic map
Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2005
Volume: 23
Issue: 3